# SDR ASAA2020031332417

- Difficulty date: March 12, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 47,662 hours, 14,102 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Hf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF2 COMM PANEL SHOWS "FAIL" IN FREQ SELECTOR WINDOWS. GROUNDED - YES. PERFORMED B737-800 FIM 23-11 TASK 803. OP CK NORMAL.
